# SDR UALA2011090204729

- Difficulty date: August 29, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 345 RBL 2 HAS CORROSION.  REMOVED CORROSION, FOUND 2 PERCENT MATERIAL REMOVED WITHIN LIMITS.  TREAT AND PRIME AREA.
